# SDR ASAA2020022332260

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 9,239 hours, 2,367 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Engines
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLASS II MAINT STATUS MESSAGES ENG 1 E1U ENG 2 E1U ON LOWER ECAM GROUNDED - YES. PERFORMED RESET PER TSM 73-25-00-810-B70-A. FAULT MESSAGES GONE. A/C OK FOR SERVICE
